Varieties of elliptic solitons

J. C. Eilbeck, V. Z. Enolskii, E. Previato

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We set out a method for giving explicit algebraic coordinates on varieties of elliptic solitons, which consists of finding the spectral curve by elimination and solving the Jacobi inversion problem by the use of Kleinian functions and their identities. As an example we solve a five-particle elliptic Calogero-Moser system, whose spectral curve turns out to be completely reducible over three equianharmonic elliptic curves.

Original languageEnglish
Pages (from-to)2215-2227
Number of pages13
JournalJournal of Physics A: Mathematical and General
Volume34
Issue number11
DOIs
Publication statusPublished - 23 Mar 2001

Fingerprint Dive into the research topics of 'Varieties of elliptic solitons'. Together they form a unique fingerprint.

  • Cite this